# SDR SWIA200515485

- Difficulty date: August 19, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 10,024 hours, 7,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS TO STRENGTHENING GUSSET ON THE BODY (FUSELAGE) RIB NEXT TO THE ENGINE BEAM, (ITEM FOUND AT ROUTINE INSPECTION.)  REMOVED AND REPLACED TWO CLIPS NEAR AFT PRESSURE BULKHEAD IAW CRJ SRM 51-42-21 ON LEFT AND RIGHT SIDE.
